# SDR DALA2017101607531

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 60,284 hours, 32,825 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken
- Location: B
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RT ENGINE FIRE DETECTION FAULT ILLUMINATED. AIR RETURN DUE TO QRH GUIDANCE.  C/W ODI EVENT,  WORKCARD 2611-2002 R ENG FIRE DETECTION INT CHECK FOUND FLAME DEFLECTION B LOOP BROKEN.  REPLACED ALL FIVE LOOPS IAW AMM 26-11. OPS CHECKED NORMAL. HIGH POWER RUN ACCOMPLISHED, NO FAULTS.
